# SDR 08FDEA00404

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53978149224
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP SCRATCH AT STRINGER 38 LT, C58-59.  SPLICE REPAIR PERFORMED IAW SRM 53-10-14 FIG 201.
